VOL. 11 · NO. 1 | June 1988
 
VIEW ALL ABSTRACTS +
Articles
William Yslas VÉLEZ
Tokyo J. Math. 11 (1), 1-19, (June 1988) DOI: 10.3836/tjm/1270134258
Tetsutaro SHIBATA
Tokyo J. Math. 11 (1), 21-36, (June 1988) DOI: 10.3836/tjm/1270134259
No abstract available
Takeshi KAWAZOE, Taoufiq TAHANI
Tokyo J. Math. 11 (1), 37-55, (June 1988) DOI: 10.3836/tjm/1270134260
No abstract available
Tadashi NAGANO
Tokyo J. Math. 11 (1), 57-79, (June 1988) DOI: 10.3836/tjm/1270134261
No abstract available
Hironori SHIGA
Tokyo J. Math. 11 (1), 81-84, (June 1988) DOI: 10.3836/tjm/1270134262
No abstract available
Norio ADACHI
Tokyo J. Math. 11 (1), 85-94, (June 1988) DOI: 10.3836/tjm/1270134263
No abstract available
Ippei ISHII
Tokyo J. Math. 11 (1), 95-104, (June 1988) DOI: 10.3836/tjm/1270134264
No abstract available
Hiroshi ASANO, Soji KANEYUKI
Tokyo J. Math. 11 (1), 105-118, (June 1988) DOI: 10.3836/tjm/1270134265
No abstract available
Hiroyuki TAKAGI
Tokyo J. Math. 11 (1), 119-129, (June 1988) DOI: 10.3836/tjm/1270134266
Domenico PERRONE
Tokyo J. Math. 11 (1), 131-136, (June 1988) DOI: 10.3836/tjm/1270134267
Shinji YAMASHITA
Tokyo J. Math. 11 (1), 137-156, (June 1988) DOI: 10.3836/tjm/1270134268
No abstract available
Yoichiro MIYATA
Tokyo J. Math. 11 (1), 157-204, (June 1988) DOI: 10.3836/tjm/1270134269
No abstract available
Ryoko WADA
Tokyo J. Math. 11 (1), 205-218, (June 1988) DOI: 10.3836/tjm/1270134270
No abstract available
Takeru SUZUKI
Tokyo J. Math. 11 (1), 219-232, (June 1988) DOI: 10.3836/tjm/1270134271
No abstract available
Toma TONEV
Tokyo J. Math. 11 (1), 233-239, (June 1988) DOI: 10.3836/tjm/1270134272
No abstract available
Back to Top